# SDR FDEA201006071859

- Difficulty date: June 7, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545813
- Condition: Corroded
- Location: Bs 970 S27-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN UNDER INTERCOSTAL AT BS 970 BETWEEN STR 28L AND 27L.  CUT OUT DAMAGE, 15 1/4" X 2 7/8" ON SKIN AT BS 950E TO 970 BETWEEN STRINGER 28L AND 27L IAW SRM, REV 103, 53-30-3 FIG 3. FABRICATED DOUBLER USING 2024 T3, .125" X 27 1/4" X 11 1/2" IAW SRM 53-30-3 FIG 3. INSTALLED DOUBLER IAW SRM 53-30-3 FIG   3.
